MathSciNet Relay Station
MathSciNet bibliographic data
MR1469316 (99b:58079) 58F03 (30C10 30C62 58F23)
Graczyk, Jacek; Światek, Grzegorz Generic hyperbolicity in the logistic family. Ann. of Math. (2) 146 (1997), no. 1, 1–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement